Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online
Ask a Urologist   »  

Frequent Urination after taking water, dry lips with less water intake. Advise?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
i myself XXXXXXX from dhanbad jharkhand , my problem is that as soon as i drink water then after go for toilet that-ways i don't drink water before going to sleep for long times
due to less intake of water , my lips are always dry , i think so- is it right ?
due to it , i can not take water sufficient that need to go toilet again and again . kindly advise me properly.
Posted Wed, 18 Apr 2012 in Urinary and Bladder Problems
Answered by Dr. Rakhi Tayal 30 minutes later

Thanks for posting your query.

Having frequent urination after drinking water is most commonly psychogenic in nature. Not drinking adequate water is not a solution as this will affect the other functions of your body. Diabetes insipidus needs to be ruled out. There can also be associated electrolyte imbalance in the body.

You need to consult your physician for proper evaluation of renal functions and thyroid functions. Other organic causes need to be ruled out by certain blood tests. The treatment will depend on the cause.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor